# SDR AALA202110157125

- Difficulty date: October 12, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 66,534 hours, 25,186 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: FE240220003
- Part serial: 0267
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR EMERGENCY ASSIST BOTTLE PRESSURE FOUND LOW. FOUND VAT 500 PSI WITH AN AMBIENT TEMPERATURE OF 66 DEG F. SERVICED DOOR ASSIST BOTTLE PER AMM 52-10-00-614-001-A.
